# SDR YENA2022092700970

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb EMB110*
- Aircraft serial: 490
- Aircraft time: 28,664 hours, 19,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: NLG WHEELWELL FR15 AT HORIZONTAL RH UPPER WEB INTERNAL SIDE OF FUSELAGE L= 1.400"; REF TOMX WO: N339JB/2012/E190/B5 CHECK NR 00292: FR15 AT HORIZONTAL RH UPPER WEB WAS REPAIRED PER JETBLUE E/C E22-729-01, TOMX ETI-190-22-644 REV 3, AND ETD2022-190-026938 REV A.
